(ϕ,τ)-modules différentiels et représentations potentiellement semi-stables
Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 1, pp. 139-195.

Let K be a p-adic field and let V be a p-adic representation of G K =Gal(K ¯/K). The overconvergence of (ϕ,τ)-modules allows us to attach to V a differential ϕ-module D τ,rig (V) on the Robba ring B τ,rig,K that comes equipped with a connection. We show in this paper how to recover the invariants D cris (V) and D st (V) from D τ,rig (V), and give a characterization of both potentially semi-stable representations of 𝒢 K and finite E-height representations in terms of the connection operator.

Soit K un corps p-adique et soit V une représentation p-adique de 𝒢 K =Gal(K ¯/K). La surconvergence des (ϕ,τ)-modules nous permet d’attacher à V un ϕ-module différentiel à connexion D τ,rig (V) sur l’anneau de Robba B τ,rig,K . On montre dans cet article comment retrouver les invariants D cris (V) et D st (V) à partir de D τ,rig (V), et comment caractériser les représentations potentiellement semi-stables, ainsi que celles de E-hauteur finie, à partir de la connexion.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1156
Classification: 11S20, 11F80, 11F85, 22E00, 13F35, 13J05
Keywords: $(\phi ,\tau )$-modules, représentations $p$-adiques, surconvergence, modules de Breuil–Kisin, théorie de Hodge $p$-adique, vecteurs localement analytiques, représentations potentiellement semi-stables, représentations de $E$-hauteur finie
Poyeton, Léo 1

1 Beijing International Center for Mathematical Research Peking University Quan 26-1 No. 5 Yiheyuan Road Haidian District Beijing, P.R.China 100871
@article{JTNB_2021__33_1_139_0,
     author = {Poyeton, L\'eo},
     title = {$(\phi ,\tau )$-modules diff\'erentiels et repr\'esentations potentiellement semi-stables},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {139--195},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {1},
     year = {2021},
     doi = {10.5802/jtnb.1156},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/jtnb.1156/}
}
TY  - JOUR
AU  - Poyeton, Léo
TI  - $(\phi ,\tau )$-modules différentiels et représentations potentiellement semi-stables
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2021
SP  - 139
EP  - 195
VL  - 33
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - http://www.numdam.org/articles/10.5802/jtnb.1156/
DO  - 10.5802/jtnb.1156
LA  - fr
ID  - JTNB_2021__33_1_139_0
ER  - 
%0 Journal Article
%A Poyeton, Léo
%T $(\phi ,\tau )$-modules différentiels et représentations potentiellement semi-stables
%J Journal de théorie des nombres de Bordeaux
%D 2021
%P 139-195
%V 33
%N 1
%I Société Arithmétique de Bordeaux
%U http://www.numdam.org/articles/10.5802/jtnb.1156/
%R 10.5802/jtnb.1156
%G fr
%F JTNB_2021__33_1_139_0
Poyeton, Léo. $(\phi ,\tau )$-modules différentiels et représentations potentiellement semi-stables. Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 1, pp. 139-195. doi : 10.5802/jtnb.1156. http://www.numdam.org/articles/10.5802/jtnb.1156/

[1] André, Yves Filtrations de type Hasse–Arf et monodromie p-adique, Invent. Math., Volume 148 (2002) no. 2, pp. 285-317 | MR | Zbl

[2] Berger, Laurent Représentations p-adiques et équations différentielles, Invent. Math., Volume 148 (2002) no. 2, pp. 219-284 | Zbl

[3] Berger, Laurent Équations différentielles p-adiques et (φ, N)-modules filtrés, Représentation p-adiques de groupes p-adiques I. Représentations galoisiennes et (φ,Γ)-modules (Astérisque), Volume 319, Société Mathématique de France, 2008, pp. 13-38 | Numdam | MR | Zbl

[4] Berger, Laurent Multivariable Lubin-Tate (φ,Γ)-modules and filtered φ-modules, Math. Res. Lett., Volume 20 (2013) no. 3, pp. 409-428 | DOI | MR | Zbl

[5] Berger, Laurent Multivariable (φ,Γ)-modules and locally analytic vectors, Duke Math. J., Volume 165 (2016) no. 18, pp. 3567-3595 | MR

[6] Berger, Laurent; Colmez, Pierre Théorie de Sen et vecteurs localement analytiques, Ann. Sci. Éc. Norm. Supér., Volume 49 (2016) no. 4, pp. 947-970 | DOI | Zbl

[7] Breuil, Christophe Schémas en groupes et corps de normes (1998) (article non publié)

[8] Caruso, Xavier Représentations galoisiennes p-adiques et (φ,τ)-modules, Duke Math. J., Volume 162 (2013) no. 13, pp. 2525-2607 | MR | Zbl

[9] Cherbonnier, Frédéric Representations p-adiques surconvergentes, Ph. D. Thesis, Université Paris 11 (France) (1996)

[10] Cherbonnier, Frédéric; Colmez, Pierre Théorie d’Iwasawa des représentations p-adiques d’un corps local, J. Am. Math. Soc., Volume 12 (1999) no. 1, pp. 241-268 | DOI | Zbl

[11] Colmez, Pierre Représentations cristallines et représentations de hauteur finie, J. Reine Angew. Math., Volume 514 (1999), pp. 119-143 | DOI | MR | Zbl

[12] Colmez, Pierre Les conjectures de monodromie p-adiques, Séminaire Bourbaki. Volume 2001/2002 (Astérisque), Volume 290, Société Mathématique de France, 2001, pp. 53-101 | Numdam | Zbl

[13] Colmez, Pierre Espaces de Banach de dimension finie, J. Inst. Math. Jussieu, Volume 1 (2002) no. 3, pp. 331-439 | MR | Zbl

[14] Colmez, Pierre; Fontaine, Jean-Marc Construction des représentations p-adiques semi-stables, Invent. Math., Volume 140 (2000) no. 1, pp. 1-43 | DOI | Zbl

[15] Emerton, Matthew Locally analytic vectors in representations of locally p-adic analytic groups, Memoirs of the American Mathematical Society, 1175, American Mathematical Society, 2017 | Zbl

[16] Emerton, Matthew; Gee, Toby Moduli stacks of étale (φ,Γ)-modules and the existence of crystalline lifts (2019) (https://arxiv.org/abs/1908.07185)

[17] Fontaine, Jean-Marc Représentations p-adiques des corps locaux (1ère partie), The Grothendieck Festschrift (Progress in Mathematics), Volume 87, Springer, 1990, pp. 249-309 | Zbl

[18] Fontaine, Jean-Marc Le corps des périodes p-adiques, Périodes p-adiques (Astérisque), Volume 223, Société Mathématique de France, 1994, pp. 59-102 | Numdam | Zbl

[19] Fontaine, Jean-Marc Représentations p-adiques semi-stables, Périodes p-adiques (Astérisque), Volume 223, Société Mathématique de France, 1994, pp. 113-184 | Numdam | Zbl

[20] Gao, Hui Breuil–kisin modules and integral p-adic hodge theory (2019) (https://arxiv.org/abs/2019)

[21] Gao, Hui; Liu, Tong Loose crystalline lifts and overconvergence of étale (φ,τ)-modules (2016) (https://arxiv.org/abs/1606.07216) | Zbl

[22] Gao, Hui; Poyeton, Léo Locally analytic vectors and overconvergent (φ,τ)-modules (2018) (to appear in J. Inst. Math. Jussieu) | Zbl

[23] Kedlaya, Kiran S. A p-adic local monodromy theorem, Ann. Math., Volume 160 (2004) no. 1, pp. 93-184 | DOI | MR | Zbl

[24] Kedlaya, Kiran S. Slope filtrations revisited, Doc. Math., Volume 10 (2005), pp. 447-525 erratum in ibid. 12 (2007), p. 361–362 | MR | Zbl

[25] Kisin, Mark Crystalline representations and F-crystals, Algebraic geometry and number theory (Progress in Mathematics), Volume 253, Springer, 2006, pp. 459-496 | DOI | MR | Zbl

[26] Kisin, Mark; Ren, Wei Galois representations and Lubin–Tate groups, Doc. Math., Volume 14 (2009), pp. 441-461 | MR | Zbl

[27] Lazard, Michel Les zéros des fonctions analytiques d’une variable sur un corps valué complet, Publ. Math., Inst. Hautes Étud. Sci., Volume 14 (1962) no. 1, pp. 47-75 | DOI | Numdam | MR | Zbl

[28] Lazard, Michel Groupes analytiques p-adiques, Publ. Math., Inst. Hautes Étud. Sci., Volume 26 (1965), pp. 389-603 | Numdam | MR | Zbl

[29] Liu, Tong On lattices in semi-stable representations : a proof of a conjecture of Breuil, Compos. Math., Volume 144 (2008) no. 1, pp. 61-88 | MR | Zbl

[30] Liu, Tong A note on lattices in semi-stable representations, Math. Ann., Volume 346 (2010) no. 1, pp. 117-138 | MR | Zbl

[31] Liu, Tong Compatibility of Kisin modules for different uniformizers, J. Reine Angew. Math., Volume 2018 (2018) no. 740, pp. 1-24 | MR | Zbl

[32] Matsuda, Shigeki Local indices of p-adic differential operators corresponding to Artin–Schreier–Witt coverings, Duke Math. J., Volume 77 (1995) no. 3, pp. 607-625 | MR | Zbl

[33] Mebkhout, Zoghman Analogue p-adique du théoreme de Turrittin et le théorème de la monodromie p-adique, Invent. Math., Volume 148 (2002) no. 2, pp. 319-351 | DOI | Zbl

[34] Poyeton, Léo Extensions de Lie p-adiques et (φ,Γ)-modules, Ph. D. Thesis, ENS de Lyon (France) (2019)

[35] Schneider, Peter p-Adic Lie groups, Grundlehren der Mathematischen Wissenschaften, 344, Springer, 2011 | MR | Zbl

[36] Schneider, Peter; Teitelbaum, Jeremy Locally analytic distributions and p-adic representation theory, with applications to GL 2 , J. Am. Math. Soc., Volume 15 (2002) no. 2, pp. 443-468 | DOI | MR | Zbl

[37] Tate, John T. p-divisible groups, Proceedings of a Conference on Local Fields, Springer, 1967, pp. 158-183 | DOI | Zbl

[38] Wintenberger, Jean-Pierre Le corps des normes de certaines extensions infinies de corps locaux ; applications, Ann. Sci. Éc. Norm. Supér., Volume 16 (1983), pp. 59-89 | DOI | Numdam | MR | Zbl

Cited by Sources: